# SDR AALA202212070773

- Difficulty date: December 4, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 69,248 hours, 26,389 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Part number: 38007081
- Part serial: P3659
- Condition: Odor
- Location: Zone 100
- Part time: 34,044 hours, 21,172 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SMELL OF DIRTY SOCKS DURING DESCENT.  MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU.  (OPEN)
